# SDR CA961105003

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1009200272
- Condition: Blocked
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CLIMB PILOT REPORTED FUEL LEAK AT THE TRAILING EDGE OF THE RIGHT HAND WING. RH ENGINE SHUT DOWN AND SINGLE ENGINE LANDING CARRIED OUT. EVENTUALLY FOUND THAT WHEN LINE WAS REMOVED FOR OBSTRUCTION TEST, THE LINE WAS FOUND BLOCKED. DURING MANUFACTURING PROCESS THE LINES HAD BEEN WELDED TO ANOTHER LINE WITH NO HOLES FOR THE FUEL FLOW. MANUFACTURER NOTIFIED. THIS IS A MULTIPLE LINE WITH 3 SECTIONS.
